Skip to main content
Log in

Variétés unirationnelles non rationnelles: au-delà de l'exemple d'Artin et Mumford

  • Published:
Inventiones mathematicae Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Bibliographie

  • [A] Arason, J.Kr.: Kohomologische Invarianten quadratischer Formen. J. Algebra36, 448–491 (1975)

    Google Scholar 

  • [SGA4] Artin, M., Grothendieck, A., Verdier, J.-L.: Théorie des topos et cohomologie étale des schémas (SGA 4), Tome 3. (Lect. Notes Math. vol. 305) Berlin Heidelberg New York: Springer 1973

    Google Scholar 

  • [A/M] Artin, M., Mumford, D.: Some elementary examples of unirational varieties which are not rational. Proc. Lond. Math. Soc.25, 75–95 (1972)

    Google Scholar 

  • [B/O] Bloch, S., Ogus, A.: Gersten's conjecture and the homology of schemes. Ann. Sci. Ec. Norm. Super.7, 181–202 (1974)

    Google Scholar 

  • [G] Grothendieck, A.: Le groupe de Brauer III: exemples et compléments, in Dix exposés sur la cohomologie des schémas. Amsterdam: North-Holland 1968

    Google Scholar 

  • [G/H] Griffiths, P., Harris, J.: Principles of algebraic geometry. New York: John Wiley & Sons 1978

    Google Scholar 

  • [J/R] Jacob, B., Rost, M.: Degree four cohomological invariants for quadratic forms. Invent. math.96, 551–570 (1989)

    Google Scholar 

  • [K/S] Knebusch, M., Scharlau, W.: Algebraic theory of quadratic forms: Generic methods and Pfister forms, notes by H. Lee, DMV-Seminar I, Boston Basel Stuttgart: Birkhäuser 1980

    Google Scholar 

  • [L] Lam, T.Y.: The algebraic theory of quadratic forms. Reading: Benjamin/Cummings 1973 & 1980

    Google Scholar 

  • [P] Pfister, A.: Multiplikative quadratische Formen. Arch. Math.16, 363–370 (1965)

    Google Scholar 

  • [Sa 1] Saltman, D.J.: Noether's problem over an algebraically closed field. Invent. Math.77, 71–84 (1984)

    Google Scholar 

  • [Sa 2] Saltman, D.J.: Multiplicative field invariants, J. Algebra106, 221–238 (1987)

    Google Scholar 

  • [S] Soulé, C.:K-théorie des anneaux d'entiers de corps de nombres et cohomologie étale. Invent. Math.55, 251–295 (1979)

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Colliot-Thélène, JL., Ojanguren, M. Variétés unirationnelles non rationnelles: au-delà de l'exemple d'Artin et Mumford. Invent Math 97, 141–158 (1989). https://doi.org/10.1007/BF01850658

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01850658

Navigation